# SDR N6WA2012072201

- Difficulty date: July 22, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 24,827 hours, 17,413 cycles
- Engine: Ge CF348C1
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR COVER LOOSE, RT -PLACED ON NEF RT EMERGENCY EXIT HANDLE COVER CONTROL NR 12406 IAW NEF 25-100-6, CAT 5.
